# SDR USAA2010030190468

- Difficulty date: February 28, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 30,735 hours, 12,273 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 1263A000003
- Part serial: 02166
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 30,741 hours, 12,276 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 400 - PHX-SFO - BURNING SMELL - GRINDING SOUND FOLLOWED BY THE SMELL OF RUBBER / ELECTRICAL SMOKE, 1 HOUR INTO A 2 HOUR FLIGHT.  SMELL ONLY LASTED A SHORT TIME.  CONFIRMED NR 2 PACK OVERHEAT.  REMOVED AND REPLACED PACK NR 2 AIR CYCLE MACHINE (ACM) PER AMM21-52-21, LEAK & OPERATIONAL CHECK WAS GOOD.
